# SDR DL76L091680

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 55,252 hours, 8,083 cycles
- Engine: Pwa PW4060
- Engine time: 62,716 hours, 9,126 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG START VALVE WILL NOT OPEN.  REMOVED AND REPLACED START VALVE IAW MM, CHECKS NORMAL.
